Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the limit of the degree of primitive groups


Author: W. A. Manning
Journal: Trans. Amer. Math. Soc. 12 (1911), 375-386
MSC: Primary 20B15
MathSciNet review: 1500896
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20B15

Retrieve articles in all journals with MSC: 20B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1911-1500896-4
PII: S 0002-9947(1911)1500896-4
Article copyright: © Copyright 1911 American Mathematical Society